# SDR DALA2022013100607

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,577 hours, 40,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 REPAIR TO STA 1300 FRAME BETWEEN S-25L-26L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 556486-14AD REV.A. CORRECTIVE ACTION: REF ERA 556486-14AD REV A. (2101347)
